If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 2.50

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 2.50

A 40 year old female who is know to be depressed has recently been started on citalopram as she had shown no response to the dosulepin that she had been taking earlier.

She presents with a history of diarrhoea and she is found to be febrile, tremulous, tachycardic, hypertensive, confused and agitated.

This state is likely to be due to:

a)      Co-existent phaeochromocytoma

b)      Concomitant use of alcohol

c)      Combination of dosulepin and citalopram

d)      Sudden withdrawal of treatment

e)      Thyrotoxic crisis precipitated by the drugs

Back
Up
Next

Up ] Answer BOF 2.50 ]